# SDR AALA202309202501

- Difficulty date: September 17, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A320*
- Aircraft serial: 6956
- Aircraft time: 21,957 hours, 8,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRES SERVICE. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
